# SDR UALA2012092405416

- Difficulty date: September 23, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 53,465 hours, 15,071 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Scanner
- Part number: 20414440401
- Part serial: 261
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WXR FAIL DISPLAYED ON HSI.  WXR FAIL ANT DISPLAYED ON HSI IN WXR TEST POS. TROUBLESHOT PER TSM 34-43-00.  NEW T-R NO HELP, REINSTALLED ORIGINAL T-R.  REPLACED WX RADAR DRIVE AND SCANNER PLATE PER AMM, RADAR SYSTEM TESTS OK PER AMM.  NO FAILURE MSG'S AFTER TEST.  AUTO AND MANUAL TILT FUNCTIONS NORMAL.
